Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Duality theorems for some commutative semigroups


Author: C. W. Austin
Journal: Trans. Amer. Math. Soc. 109 (1963), 245-256
MSC: Primary 22.05
MathSciNet review: 0153776
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-0153776-7
PII: S 0002-9947(1963)0153776-7
Article copyright: © Copyright 1963 American Mathematical Society